Testosterona booster ?
Feb 11, 2014
Hello there, im positive for 06 years and from the begginig taking darunavir and Norvir and Truvada, I like to workout and take my protein shakes everyday, I heard testorone booster are good to workout, can i have any side effect taking the booster? people from supplements store told me they are natural but i do not want to have problems with my current HIV treatment.
Response from Dr. Young
Hello and thanks for posting.
If your concerned about your testosterone, I'd suggest speaking to your care provider about your symptoms and having your T level checked. If low, there are safe and simple ways to treat this.
If you've read my posts, you'll find that I'm not a fan of over the counter supplements- most are not regulated and their claims to safety and effectiveness don't pass typical standards in medical science.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue Could I Have Acute HIV Infection
- Can AIDS Be Transmitted Through Picking Your Nose?
- Fatigue After French Kissing Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.